# SDR AALA20110612MIA01

- Difficulty date: June 12, 2011
- Submitted: June 14, 2011
- Operation: Air carrier
- Aircraft: N676AN
- Make and model: Boeing 757223
- Aircraft serial: 29426
- Aircraft time: 40,019 hours, 13,717 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Relay
- Condition: Faulty
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MIA - CREW REPORTED RIGHT ENGINE HYDRAULIC LOW PRESSURE LIGHT ILLUMINATED.  EMERGENCY DECLARED FLIGHT RETURNED MIA LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED TIMED RELAY K10560 THAT WAS FAULTY.  SYSTEM GROUND CHECK NORMAL OPERATION.
